Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suggest treatment for itching and thinning of eyebrows and eyelashes

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
My eyebrowns and eyelashes are thining, what can I take vitamin wise or naturopathically to prevent or reverse this?
Posted Mon, 24 Feb 2014 in Hair Loss
Answered by Dr. Rahul Kumar 32 minutes later
Brief Answer: details required Detailed Answer: Hello, Thanks for your query. Loss of eyebrows can occur in hypothyroid conditions as well as in conditions like alopecia areata. I would like to know the following additional things. 1. Do you have any known thyroid disorder? 2. Is there loss of hair from scalp and body too ? 3. Any other family member having similar problem? If possible please upload a photograph of your face. This will help me in giving a close diagnosis. There is an option to upload photograph on right side of query page. Please utilize that. Waiting for your response. Thank you
Above answer was peer-reviewed by
Follow-up: Suggest treatment for itching and thinning of eyebrows and eyelashes 2 minutes later
No know medical issues or disorders. I believe since I had my children, my body peach fuzz has disappeared and the grown on my arms is very little compared to the hairy arms I used to have. I don't know whether it is age, or there is aproblem. What do I need to have checked to confirm?
Answered by Dr. Rahul Kumar 18 hours later
Brief Answer: Hypothyroidism Detailed Answer: Hello I dont think 47 is age to loose eyebrows. Hypothyroidism can be a cause. Please get your T3 T4 TSH levels checked. Let me know the reports, so I can guide you further. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor